Rocky Mountain Journal of Mathematics

Topological games: On the 50th anniversary of the Banach Mazur game

Ratislav Telegársky

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 17, Number 2 (1987), 227-276.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250126541

Digital Object Identifier
doi:10.1216/RMJ-1987-17-2-227

Mathematical Reviews number (MathSciNet)
MR892457

Subjects
Primary: 90-02: Research exposition (monographs, survey articles) 03-02: Research exposition (monographs, survey articles) 04-02 54-02: Research exposition (monographs, survey articles) 01A60: 20th century
Secondary: 90D42 54D99: None of the above, but in this section 54D20: Noncompact covering properties (paracompact, Lindelöf, etc.) 54H99: None of the above, but in this section 54H05: Descriptive set theory (topological aspects of Borel, analytic, projective, etc. sets) [See also 03E15, 26A21, 28A05] 54A25: Cardinality properties (cardinal functions and inequalities, discrete subsets) [See also 03Exx] {For ultrafilters, see 54D80} 54E52: Baire category, Baire spaces

Citation

Telegársky, Ratislav. Topological games: On the 50th anniversary of the Banach Mazur game. Rocky Mountain J. Math. 17 (1987), no. 2, 227--276. doi:10.1216/RMJ-1987-17-2-227. http://projecteuclid.org/euclid.rmjm/1250126541.


Export citation